# SDR DALA2015071604399

- Difficulty date: July 14, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Worn
- Location: Lg Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TEE FITTING IN THE LT MLG WHEEL WELL AFT DOOR FRAME XCW=58.  THE TEE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-3, PAR 21, 14. AND SRM 51-10-4.
